# SDR SWAA2014080730671

- Difficulty date: February 27, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 34,688 hours, 19,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS INOPERATIVE AFT CABIN.  REPAIRED EEPLS IAW MM.
